# SDR ABXA080241

- Difficulty date: August 29, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N789AX
- Make and model: Boeing 767281
- Aircraft serial: 23022
- Aircraft time: 49,256 hours, 38,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1307 L25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AROUND RIVETS AT STA 1307L, LONG 26-25L.  REPAIRED SKIN IAW ABXAIR REA B653-57726 MR.
